# SDR AALA202201051053

- Difficulty date: January 4, 2022
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A300*
- Aircraft serial: 6520
- Aircraft time: 21,121 hours, 7,406 cycles
- System (JASC): 2610 · Detection System
- Part: Light
- Condition: Fault Message
- Location: Zone 100 - Fuse
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AUXILIARY POWER UNIT AGENT DISH LIGHT CAME ON DURING DESCENT- WENT AWAY AFTER 10 MINUTES. PERFORMED FIM 26-22-00. NO FAULTS NOTED.
